# SDR SCNA20230208077

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shield
- Part number: 143A812617
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  TC 203750000 NR0004: FWD CARGO BAY, RH AFT AFT SHIELD HAS SEVERAL COORODED FASTENER HOLES   RESOLUTION: REMOVED, FABRICATED AND INSTALLED NEW FWD CARGO RH SHIELD AFT CARGO DOOR IAW SRM 51-40-02-0G-0 LOT# 5127013-1 ITEM HFAB53-RP-011.
